5 doctors weighed in:

Why do I have anxiety on Abilify (aripiprazole) along with restless legs? Does this go away?

5 doctors weighed in
Dr. Donald Jacobson
Psychiatry
4 doctors agree

In brief: Akathisia

The symptom is called akathisia.
It is treatable and is a side effect of abilify (aripiprazole). Talk to your psychiatrist about the treatment option that is best for you. Best wishes and contact your doctor tomorrow. The symptom is too miserable to let it drag on very long!

In brief: Akathisia

The symptom is called akathisia.
It is treatable and is a side effect of abilify (aripiprazole). Talk to your psychiatrist about the treatment option that is best for you. Best wishes and contact your doctor tomorrow. The symptom is too miserable to let it drag on very long!
Dr. Donald Jacobson
Dr. Donald Jacobson
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors